MathSciNet Relay Station
MathSciNet bibliographic data
MR435338 28A45 (60G99 46G10)
Chi, G. Y. H. On the Radon-Nikodým theorem and locally convex spaces with the Radon-Nikodým property. Proc. Amer. Math. Soc. 62 (1977), no. 2, 245–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement